I have been going to many Drs for muscle and nerve pain and insomnia. I have a history of depression and had been on Paxcil for the last 2 years. The paxcil was doing great with the symptoms of depression but about 6 days ago my Dr. switched me to Prozac. I have been very sad, tearful,dizzy , confused, trouble speaking, head aches, and nausiated. Called my dr and her nurse said give it another week. Im mesrible but should i continue to take prozac or swith back to paxcil?
Hello helpheather. I echo drugcounts question. Why were you taken of from prozac to begin with? I am, also as you on Paxil. Started on it several months ago. And did not go through anything close to what you are now experiencing. Mind you, these are some of the common side effects trouble falling asleep, insomnia, upset stomach, shakiness, feeling nausea, anxiety. I am guessing that your dose of Paxil is 20mg. Thats the beginners dose. I wouldn't drop the paxil, so quickly. It needs a taper. You might find yourself feeling worse if you stopped it cold turkey. Paxil is very similiar to prozac. They are both SSRI Major difference is the drug half-life.It has a very fast half-life, compared to prozac. Meaning it leaves your body, much quicker than prozac will. Another reason why it needs to be tapered of from. I'd phone your doctor and explain, that its too unbearable and that something has to be done. best to you, and let us know what you've planned to do.
if it seems intollerable then before I made the change I would give them a call and let them know, I agree if things were going well why the switch? I am so very sorry that you are having such a hard time! I hope that things start to make a change for you soon take good care,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am currently taking prozac. Im on day 13 of taking it now. A few days ago I felt really good. Had?
Posted 7 Sep 2011 • 2 answers
Posted 10 Mar 2012 • 4 answers
Posted 7 May 2012 • 5 answers
Posted 27 Jan 2014 • 3 answers
Posted 23 Jun 2016 • 1 answer